# SDR QMLF201306270137

- Difficulty date: June 27, 2013
- Submitted: June 27, 2013
- Operation: General aviation
- Aircraft: VHOGV
- Make and model: Boeing 767338
- Aircraft serial: 30186
- Aircraft time: 4,694 hours, 3,086 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Sleeve
- Condition: Short
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF THE LT WING FUEL PUMP WIRE HARNESS CONDUITS, FOUND THE SPAR TO M636 (LT AUX FUEL PUMP) HAD A HOLE IN THE TEFLON SLEEVING AND THE CONDUITS FOR M1730 (LT FUEL JETTISON PUMP) DID NOT EXTEND FULLY TO THE FIRST P-CLAMP ON BACK OF SPAR.   BOTH ELECTRICAL HARNESSES INSPECTED AND FOUND NOT TO BE DAMAGED, ONLY THE OUTER TEFLON SLEEVE WAS DAMAGED.  HARNESS TEFLON SLEEVE TOO SHORT TO REACH UNDER THE FIRST CLAMP ON BACK OF THE SPAR.  NEW CONDUITS INSTALLED.
